Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

General body malaise, joint pains, muscle pain, easily fatigued. All values normal except low MCH. Any relation ?

good day dr. I just would like to ask if what medical conditions can be related to the following lab test result: ESR- 100 positive CRP IgE- 450 cbc and differential counts are within normal range only the MCH just slightly below the normal range clinical symptoms: general body malaise , joint pains, muscle pain, easy fatigability your help will be highly appreciated thank you
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you fo your query
it suggest that some allergy & inflammation is going on, MCH slightly below that is nothing to worry about that.
eat well, find out for which you are allergic it may be food, air pollen, dust, anything. take NSAIDs.
Hope it helps, Take care & plz do keep me posted on how you doing or if you have any additional doubts
Kind regards
Answered: Thu, 8 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor